American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 405 found      Go to page: 1 2 3 4 5 6 > >>

[61] Li-Xin Cheng and Min Li. Extreme points, exposed points, differentiability points in CL-spaces. Proc. Amer. Math. Soc. 136 (2008) 2445-2451. MR 2390512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Eve Oja. Lifting of the approximation property from Banach spaces to their dual spaces. Proc. Amer. Math. Soc. 135 (2007) 3581-3587. MR 2336573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava. Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007) 3571-3579. MR 2336572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] William B. Johnson and Narcisse Randrianantoanina. On complemented versions of James's distortion theorems. Proc. Amer. Math. Soc. 135 (2007) 2751-2757. MR 2317949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Richard Aron, Antonia Cardwell, Domingo García and Ignacio Zalduendo. A multilinear Phelps' Lemma. Proc. Amer. Math. Soc. 135 (2007) 2549-2554. MR 2302575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Michal Johanis and Jan Rychtár. On uniformly Gâteaux smooth norms and normal structure. Proc. Amer. Math. Soc. 135 (2007) 1511-1514. MR 2276661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Eve Oja and Märt Põldvere. Principle of local reflexivity revisited. Proc. Amer. Math. Soc. 135 (2007) 1081-1088. MR 2262909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Christina Brech. On the density of Banach spaces $C(K)$ with the Grothendieck property. Proc. Amer. Math. Soc. 134 (2006) 3653-3663. MR 2240680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] E. Riss. Generating Borel sets by balls. St. Petersburg Math. J. 17 (2006) 683-698. MR 2173940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Warren B. Moors and Sivajah Somasundaram. A Gâteaux differentiability space that is not weak Asplund. Proc. Amer. Math. Soc. 134 (2006) 2745-2754. MR 2213755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Manor Mendel and Assaf Naor. Some applications of Ball's extension theorem. Proc. Amer. Math. Soc. 134 (2006) 2577-2584. MR 2213735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Vladimir P. Fonf and Clemente Zanco. Covering a Banach space. Proc. Amer. Math. Soc. 134 (2006) 2607-2611. MR 2213739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Anna Kaminska and Yves Raynaud. Isomorphic $\ell^p$-subspaces in Orlicz-Lorentz sequence spaces. Proc. Amer. Math. Soc. 134 (2006) 2317-2327. MR 2213705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] V. Farmaki and S. Negrepontis. Block combinatorics. Trans. Amer. Math. Soc. 358 (2006) 2759-2779. MR 2204055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Antonio Aizpuru and Francisco Javier Garcia-Pacheco. $\mathsf{L}^{\mathtt{2}}$-summand vectors in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2109-2115. MR 2215781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] T. S. S. R. K. Rao. Extending into isometries of $\mathcal{K}(X,Y)$. Proc. Amer. Math. Soc. 134 (2006) 2079-2082. MR 2215777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Elmouloudi Ed-Dari and Mohamed Amine Khamsi. The numerical index of the $L_{p}$ space. Proc. Amer. Math. Soc. 134 (2006) 2019-2025. MR 2215771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William B. Johnson and N. Lovasoa Randrianarivony. $\ell_p$ ($p>2$) does not coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1045-1050. MR 2196037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Darapaneni Narayana. Strong proximinality and renormings. Proc. Amer. Math. Soc. 134 (2006) 1167-1172. MR 2196053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] N. Lovasoa Randrianarivony. Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1315-1317. MR 2199174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Antonio Jiménez-Melado, Enrique Llorens-Fuster and Satit Saejung. The von Neumann-Jordan constant, weak orthogonality and normal structure in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 355-364. MR 2176002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Bünyamin Sari. On Banach spaces with few spreading models. Proc. Amer. Math. Soc. 134 (2006) 1339-1345. MR 2199177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 405 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia